# SDR SWAA2020102220360

- Difficulty date: September 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS 277 AND STR 10R AT PASSENGER CABIN.  REPLACED TIE CLIP LOC ON BS 277 AND STR 10R AT PASSENGER CABIN, IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DWG 141A1110 REV.
